RASH POST 3 TREATMENTS

General discussion regarding Kawasaki disease
Post Reply
dvmeow@aol.com
New Member
Posts: 1
Joined: Wed Jul 25, 2012 3:44 pm

RASH POST 3 TREATMENTS

Post by dvmeow@aol.com » Wed Jul 25, 2012 4:01 pm

My son Julian (age 10) is in his 7th week of having Kawasaki's disease. He was hospitalized on the 6th day of fever and got the immunoglobulins. Then the hospital sent him home with a fever of 99.6 and told us to come back in 2 weeks for a recheck and echo of the heart and not to worry about any fever under 101.5. (This turned out to be disastrous and 3 people told us this!). When we came back in 2 weeks they rehospitalized him (after we went to the emergency room where the doctor knew NOTHING and did nothing as no one could get an IV in him.). He got the 2nd round of immunoglobulins IV at that point. (Lead doctor says ANY fever he should of come back and he never should have left the hospital the first time, should have stayed for 2nd immunoglobulin treatment.) Hospital has POOR communication between doctors/discharge instructions. After the second Immunoglobulin treatment he still was sick. Would not eat, trouble with red eyes, crossing eyes and double vision (opthalmologist visit no answers). Went back to hospital and he was readmitted for a 3rd time and got the arthritis drug starts with an F I think. Anyhow, after that treatment and another 5 day stint in the hospital he is better, starting to eat, eyes are improving, entire body has finished peeling. We decided to go ahead and go on our annual family trip to Cape San Blas, FL to go scalloping. Julian has not been out of the cabin much at all. When he has been out we have a hat with a long flap in the back and he has had his shirt on for the most part. 2 days ago he pointed out a prickly little rash. He has gotten in the bay and in the ocean a few times. Today the rash is much worse, raised like hives and very itchy. I am wondering if it is the Coppertone Kid's that we are applying causing this rash? I know the Kawasaki expert doctor mentioned the use of Prednisone if something like this happened but I don't remember dosing and instructions. Has anyone experienced a rash with their child this long after treatment? Help! Doretha

Post Reply